# SDR AALA2020042169015

- Difficulty date: March 15, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 19,875 hours, 5,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367665700600LF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD FUSELAGE, CABIN WET AREA, DELAMINATED FLOOR PANEL 231YH. REMOVED AND REPLACED FLOOR PANEL 231YH PER A321 SRM 53-02-00-300-011 AND IRM 9701, REV. I.
